Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Numbness in feet, toes. Diagnosed with fibromyalgia, neuropathy. MRI shows white peaks. Diagnosed with multiple sclerosis. Suggestions?

I had a MRI if my brain and it showed white peaks. my neurologist said he thought it was MS now I must tell you I am 74 years old. I went to him because my feet and toes were numb and the ball of my foot felt like I was walking on pebbles.I was also diagnoised wwith fibromialga, mortons neusoma ,Nuerophathy. I still don t know what I have . I do not know what to do?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The most likely cause for your symptoms is peripheral neuropathy. This is often due to diabetes, vitamin B12 deficiency or thyroid related problems. All these can be treated well with medications.

MS is extremely unlikely at your age and I do not think you have that.

White lesions on your MRI are likely to be due to small vessel disease- lack of blood flow to brain.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor